# SDR PIDA20050134

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 270-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 42 FROM BS 270 TO BS 294 HAS CORROSION AT CLIP NUT HOLES.  REPLACED SECTION OF SEAT TRACK PER DWG 69-40352 AND SRM 51-10-1.
